# SDR DXTA2025090804846

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0372
- Aircraft time: 1,716 hours, 1,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: CBS281
- Part serial: 009374
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WHILE CHECKING THE EMERGENCY BATTERY, WE DISCOVERED THE EMERGENCY AISLE LIGHT UNDER SEAT 3 AND THE RIGHT WING INSPECTION LIGHT DO NOT WORK ON THE EMERGENCY BATTERY PACK. LIGHTS DO WORK ON SHIPS POWER. CORRECTIVE ACTION: REMOVED #2 EMERGENCY BATTERY (P/N: CBS28-1 S/N: 009374) DUE TO INOP REPLACED IT WITH CUSTOMER SUPPLIED NEW ITEM (P/N: 6430028-1 S/N: H25-12338). PERFORMED OPERATIONAL CHECK, OPS CHECK IS GOOD. ALL WORK IS DONE IN REF TO CE-680A AMM 33-50-06.
